I just started these anti psychotics due to schizoid tendencies and mood disorder...I have no idea what that means but the pills are having some major side affects...
I'm constantly limp esp in the morning...like as if I am drunk, not sure if this is because I am new to the meds or what...Been on my first 7 day dose but I'm dizzy and very tired all the time.
I'm not really depressed any more since a couple of days...so think I am getting used to tablets and maybe they are kicking in but it worries me that the mania still remains quite bad so it's only helped one side so far...
Also I dont want it to get rid of my child personality but at the same time I do...because it is embarrassing...but she comforts me as well so I don't want her to go...she is kind of my crutch, all I want is control over my body not to kill her.
The meds make me sad sometimes because I am so out of it and want to do things for once but cant because my body wont physically let me (fatigue)...
I just wondered if anyone else takes or has taken these? Are they generally used for Bipolar or schizophrenia? I wish someone could interpret what the doc said to me... schizoid tendencies and mood disorder??? that doesn't tell me anything?
Seroquel is an antipsychotic with mood stabilization properties. If it doesn't stop any remaining mania you could ask the psychiatrist about adding a mood stabilizer but that's their decision. The side effects you describe should go away in time. If not speak to your psychiatrist. Not sure what you mean regarding a child personality. Do you have some form of dissociation? I've experienced that but due to another cause. Its best to understand that anything that conflicts with reality that the medication is treating is best to let go of but you can speak to your psychiatrist or a talk therapist further about that.
I had just about the same things starting antipsychotics, most went away after a few weeks. The drunk feeling where it's hard to move happened much more frequently for me at the start of treatment but it started happening less and less frequently until eventually it went away after like six months. It was more an on off thing rather than happening every single day.
As best as I understand, Schizoid Tendencies mean you have a tendency to think and act in ways a person with Schizophrenia or Schizoid Personality Disorder normally would due to their mental issues. A mood disorder can be anything from Bipolar Disorder to Major Depression and all their subtypes. Depression and Bipolar Disorder can get so bad that they turn psychotic during the throws of a severe mood disturbance and mimic symptoms of Schizophrenia.
As I've posted the difference betwen bipolar with psychotic features and schizoaffective disorder is that in bipolar with psychotic features a person only experiences symptoms of psychosis during moodswings and in schizoaffective disorders its all the time and as I've said research psychiatrists tend to believe that the two are gradations from bipolar to schizophrenia and that bipolar and schizophrenia are in some manner linked but it will take future research to determine exactly how. Given that I have schizoaffective disorder and that bipolar runs throughout my family that would make sense.
Yeah it also makes sense that they're linked seeing as how Bipolar Disorder is in everyone on my father's side of the family except my uncle who has Schizoaffective Disorder and yet I turned up with Schizophrenia instead just like he turned up with Schizoaffective Disorder instead.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.